Welcome to ehealthforum.
Antibiotics are known to affect the ovulation and the efficacy of birth control pills. However there is no study to show elation between high doses of antibiotic and menstrual periods pattern. Watch your period pattern for 2-3 months after you finish with the antibiotic course.
If the bleeding is heavy and with clots and lasting more than 10 days, then you should consider getting an evaluation done by your gynecologist to rule out any anormalities.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.